# SDR YENA2021061800376

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 49,216 hours, 17,103 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Condition: Faulted
- Location: Flt Guidance
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 150, GND-JFK. WHILE AIRBORNE COMING IN FOR LANDING THERE WAS NO LOCALIZER INFO CORRECT FREQ HAND TUNED STILL NO LOCALIZER GLIDE SLOPE DID DISPLAY BUT NO COURSE GUIDEANCE NO FLAGS, ECAMS OR ANY OTHER MESSAGES ; FOUND FMGC2 FAULT ON PFR, RESET FMGC2 PER TSM 22-83-00 ACCOMPLISHED AFS PER MM 22-96-00 FMGC2 PASS TUNED TO JFK VOR 115.-0 OK SEE LP 3141366 FOR REQ CAT III TEST
